# SDR SIMA20210523001

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 48,924 hours, 44,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulted
- Location: Ac/Dc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMERGENCY PLACARD AND FIRST ROW EMERGENCY LIGHT STRIPS INOP-C/A-T/S IAW FIM TASK 33-50-00-810-804-A RAR #2 BATTERY POWER SUPPLY IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A AND RAR #2 BATTERY PACK IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A NO FIX. RAR #2 DC/AC INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD
